# SDR HALA2011021400098

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,449 hours, 31,919 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: FG1007AA03
- Part serial: L0249
- Condition: Malfunctioned
- Location: Fuel Tank
- Part time: 1,534 hours, 310 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SINGIFICANT SYS - LT MAIN TANK COMPENSATOR LO-Z TO SHIELD READING LOW.  REPLACED LT MAIN TANK COMPENSATOR IAW AMM28-41-01.  OK FOR SERVICE.
